Article (Scientific journals)
The Minor Order of Homomorphisms via Natural Dualities
Poiger, Wolfgang; Teheux, Bruno
2023In Order: A Journal on the Theory of Ordered Sets and its Applications, 40, p. 99-125
Peer reviewed
 

Files


Full Text
MinorHomoV06.pdf
Author postprint (516.13 kB)
Download

All documents in ORBilu are protected by a user license.

Send to



Details



Keywords :
minor relation; minor poset; natural dualities; universal algebra; reconstruction problems
Abstract :
[en] We study the minor relation for algebra homomorphims in finitely generated quasivarieties that admit a logarithmic natural duality. We characterize the minor homomorphism posets of finite algebras in terms of disjoint unions of dual partition lattices and investigate reconstruction problems for homomorphisms.
Disciplines :
Mathematics
Author, co-author :
Poiger, Wolfgang ;  University of Luxembourg > Faculty of Science, Technology and Medicine (FSTM) > Department of Mathematics (DMATH)
Teheux, Bruno ;  University of Luxembourg > Faculty of Science, Technology and Medicine (FSTM) > Department of Mathematics (DMATH)
External co-authors :
no
Language :
English
Title :
The Minor Order of Homomorphisms via Natural Dualities
Publication date :
2023
Journal title :
Order: A Journal on the Theory of Ordered Sets and its Applications
ISSN :
1572-9273
Publisher :
Kluwer Academic Publishers, Dordrecht, Netherlands
Volume :
40
Pages :
99-125
Peer reviewed :
Peer reviewed
FnR Project :
FNR12246620 - Geometry, Probability And Their Synergies, 2017 (01/01/2019-30/06/2025) - Hugo Parlier
Available on ORBilu :
since 14 March 2022

Statistics


Number of views
145 (26 by Unilu)
Number of downloads
16 (2 by Unilu)

Scopus citations®
 
0
Scopus citations®
without self-citations
0
OpenCitations
 
0
WoS citations
 
0

Bibliography


Similar publications



Contact ORBilu